Your question was: Does Murad Acne Complex give you mild upper stomach pain?.
I have been on Murad Acne Complex for 29 days at 40mgs a day and I am experiencing the same thing, upper stomach pain along with feeling like I am going to vomit, but I don't.....Its really weird. Have yall found any good info on this side effect?..
Haha wow, same exact thing for me as well, I thought it could only be me for sure but I guess not....it seems if I do something very qucikly I almost get out of breath and feel tightness in my chest, like if I workout or s omething, I'm noticing that I'm alwalys out of breath for some reason, but ya I'm not telling my derm cuz they might pull me off Murad Acne Complex..
Same here dude. My upper abdominals feel compressed and it's hard to breathe sometimes. Is there anything to help it?..
I have a couple of suggestions: Always take your Murad Acne Complex with a fatty meal. Not only does it help the absorption of the Tane but it also helps protect the stomach.Always drink at least a full glass of water after your pill. It also helps to eat a few bites of food after your pill (this helps the peristalsis of the esophagus carry the pill down properly) to ensure that the capsule makes it's way properly down your esophagus. You want the capsule to end up where it needs to be without releasing it's contents before it gets to the stomach. Early release could cause esophagitis which can mimic chest pain and abdominal discomfort. Esophageal spasms truly do feel like a heart attack sometimes.Check with your doctor about the advisability of an antacid.If the above suggestions do not improve your symptoms within a day or the symptoms worsen, contact your doc...